MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. EXT SET DEHP FREE; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. EXT SET DEHP FREE; INTRAVASCULAR ADMINISTRATION SET
Model Number 11088483
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Investigation summary: two samples were received for quality investigation.The customer complaint of discoloration was verified by visual inspection.Inspection of the female luer adapter showed signs of being yellowish in color in comparison to the rest of the tubing.A device history record review for model 11088483 lot number 20105807 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 11oct2020.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.The root cause of the discoloration of the tubing can be caused during the sterilization process.Sterilization can be cause the tubing to appear slightly yellowish in appearance.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported that the ext set¿¿dehp free was discolored at the tubing connection site.This complaint was created to capture the 2nd of 2 related incidents.The following information was provided by the initial reporter: " opened another one and i could see that there was a discoloration at the site where it should hook onto the tubing.I flushed it and was unable to determine if it was leaking.

Brand Name
EXT SET DEHP FREE
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
MDR Report Key11729711
Report Number9616066-2021-50818
Device Sequence Number4253824
Product Code FPA
UDI-Device Identifier50885403234666
UDI-Public50885403234666
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K790108
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/11/2023
Device Model Number11088483
Device Catalogue Number11088483
Device Lot Number20105807
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/05/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2021
Initial Report FDA Received Date04/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1